# SDR USAA2010121092979

- Difficulty date: December 7, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 62,513 hours, 39,078 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - B1 - MAJOR REPAIR - CRACK IN FUSELAGE SKIN AT BS747 + 5 INCHES, S19R.  REPAIRED FUSELAGE SKIN AT BS 747 + 5 INCHES, S19R IAW B737 SRM 53-00-01.
